# SDR DALA2023111309308

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CUSP MEMBRANE WEB STA 944, X=58 AND STA 948, X=50 AT CABIN PAX. SUMMARY OF NRC 00564: CORROSION LEVEL 2. CUSP MEMBRANE WEB STA 944, X=58 AND STA 948, X=50 WERE REPAIRED PER B717 SRM 53-00-55-2R-4 FIG 215. (LP #0062291)
